RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 266, Pages 54–63 (Mi tm1882)  

Multiscale Limit for Finite-Gap Sine-Gordon Solutions and Calculation of Topological Charge Using Theta-Functional Formulae

P. G. Grinevicha, K. V. Kaipab

a Landau Institute for Theoretical Physics, Russian Academy of Sciences, Moscow, Russia
b Department of Mathematics, University of Maryland, College Park, MD, USA

Abstract: We introduce the so-called multiscale limit for spectral curves associated with real finite-gap sine-Gordon solutions. This technique allows us to solve the old problem of calculating the density of the topological charge for real finite-gap sine-Gordon solutions directly from the $\theta$-functional formulae.

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 266, 49–58

Bibliographic databases:

UDC: 517.958
Received in April 2009

Citation: P. G. Grinevich, K. V. Kaipa, “Multiscale Limit for Finite-Gap Sine-Gordon Solutions and Calculation of Topological Charge Using Theta-Functional Formulae”, Geometry, topology, and mathematical physics. II, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 266, MAIK Nauka/Interperiodica, Moscow, 2009, 54–63; Proc. Steklov Inst. Math., 266 (2009), 49–58

Citation in format AMSBIB
\Bibitem{GriKai09}
\by P.~G.~Grinevich, K.~V.~Kaipa
\paper Multiscale Limit for Finite-Gap Sine-Gordon Solutions and Calculation of Topological Charge Using Theta-Functional Formulae
\inbook Geometry, topology, and mathematical physics.~II
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 266
\pages 54--63
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2603260}
\zmath{https://zbmath.org/?q=an:1181.35235}
\elib{http://elibrary.ru/item.asp?id=12901677}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 266
\pages 49--58
\crossref{https://doi.org/10.1134/S0081543809030031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000270722100003}
\elib{http://elibrary.ru/item.asp?id=15304618}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350366347}


Linking options:
  • http://mi.mathnet.ru/eng/tm1882
  • http://mi.mathnet.ru/eng/tm/v266/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:187
    Full text:16
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019